# SDR SWAA2013100120615

- Difficulty date: September 23, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 51,061 hours, 29,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT BS 727B RBL 45.5, FWD INBD FASTENER HOLE.  REPAIRED SEAT TRACK IAW EA.
